# SDR AALA202211044525

- Difficulty date: October 25, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 38,236 hours, 4,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHTS AT 2A INOPERATIVE.  REPLACED BATTERY PACK AT POWER SUPPLY M33424 PER AMM 33-51-06, EMERGENCY LIGHT AT CEILING BY SEAT 2A NOW OPERATIONS CHECK GOOD.
